# SDR CALA2019080401307

- Difficulty date: August 3, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 66,766 hours, 28,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963160
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ROW 11ABC EMERGENCY PATH LIGHT INOP NEED WIRE HARNESS OK TO USE 3350C FOR ONE SECTION OF FLOOR PROX EMERG LIGHTING INOP. COMPLIED WITH MEL REPLACED ROW 11ABC EMERGENCY LIGHT HARNESS IAW AMM 33-51-18. LIGHT OPS NORMAL. PERFORMED IDT INSPECTION OF ABOVE DISCREPANCY PER AMM 33-51-18 A ND GMM 09-10-05
